Advertisement

Reactions Weekly

, Volume 1723, Issue 1, pp 38–38 | Cite as

Anticoagulants/antiplatelets

Post-endoscopic submucosal dissection bleeding: 11 case reports
Case report
  • 31 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective, single-center study of 1029 patients, 11 patients (2 women and 9 men) in their 60s−80s [exact ages not stated] were described, who developed post-endoscopic submucosal dissection bleeding (post-ESD bleeding) following anticoagulant treatment with aspirin, cilostazol, heparin, rivaroxaban or warfarin for atrial fibrillation [not all routes stated; dosages and durations of treatments to reactions onsets not stated].

A woman in her 60s developed post-endoscopic submucosal dissection bleeding following treatment with warfarin. The woman, who had atrial fibrillation, was receiving treatment with warfarin. She also had early lower gastric cancer. She subsequently underwent ESD for early lower gastric cancer. Three days before the ESD, her warfarin therapy was...

Reference

  1. Sanomura Y, et al. Taking Warfarin with Heparin Replacement and Direct Oral Anticoagulant Is a Risk Factor for Bleeding after Endoscopic Submucosal Dissection for Early Gastric Cancer. Digestion 97: 240-249, No. 3, Mar 2018. Available from: URL: http://doi.org/10.1159/000485026 - JapanCrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations